American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 118 of 118 found      Go to page: 1 2 3 4

[91] Tudor Zamfirescu. Too long shadow boundaries . Proc. Amer. Math. Soc. 103 (1988) 587-590. MR 943088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] M. J. Parker. Convex sets and subharmonicity of the distance function . Proc. Amer. Math. Soc. 103 (1988) 503-506. MR 943074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Rolf Schneider. Closed convex hypersurfaces with curvature restrictions . Proc. Amer. Math. Soc. 103 (1988) 1201-1204. MR 955009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] J. R. Sangwine-Yager. Bonnesen-style inequalities for Minkowski relative geometry . Trans. Amer. Math. Soc. 307 (1988) 373-382. MR 936821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Roger Howe. Automatic continuity of concave functions . Proc. Amer. Math. Soc. 103 (1988) 1196-1200. MR 955008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Jacob E. Goodman and Richard Pollack. Hadwiger's transversal theorem in higher dimensions . J. Amer. Math. Soc. 1 (1988) 301-309. MR 928260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Bernard Ycart. Extreme points in convex sets of symmetric matrices . Proc. Amer. Math. Soc. 95 (1985) 607-612. MR 810172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] D. H. Armitage and Ü. Kuran. The convexity of a domain and the superharmonicity of the signed distance function . Proc. Amer. Math. Soc. 93 (1985) 598-600. MR 776186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Douglas Hensley. Concavity of powers of a convolution . Proc. Amer. Math. Soc. 82 (1981) 503-504. MR 612750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Tudor Zamfirescu. Inscribed and circumscribed circles to convex curves . Proc. Amer. Math. Soc. 80 (1980) 455-457. MR 581004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] John D. Baildon. A counterexample to a ``theorem'' on $L\sb{n}$ sets . Proc. Amer. Math. Soc. 73 (1979) 92-94. MR 512065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Marilyn Breen. A bound for decompositions of $m$-convex sets whose LNC points lie in a hyperplane . Proc. Amer. Math. Soc. 72 (1978) 159-162. MR 0640747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Jean Chan Stanek. Characterizations of strictly monotone sets . Proc. Amer. Math. Soc. 64 (1977) 112-117. MR 0470858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Marilyn Breen. Sets which can be extended to $m$-convex sets . Proc. Amer. Math. Soc. 62 (1977) 124-128. MR 0430962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Mary Katherine Bennett. Lattices of convex sets . Trans. Amer. Math. Soc. 234 (1977) 279-288. MR 0463051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Meir Katchalski. Some properties of families of convex cones . Trans. Amer. Math. Soc. 233 (1977) 235-240. MR 0493755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] T. Figiel, J. Lindenstrauss and V. D. Milman. The dimension of almost spherical sections of convex bodies. Bull. Amer. Math. Soc. 82 (1976) 575-578. MR 0420223.
Abstract, references, and article information   
View Article: PDF

[108] J. B. Collier. On the facial structure of a convex body . Proc. Amer. Math. Soc. 61 (1976) 367-370. MR 0425770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Wolfgang Weil. On mixed volumes of nonconvex sets . Proc. Amer. Math. Soc. 53 (1975) 191-194. MR 0383249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] S. Gallivan and J. Zaks. Replacing convex sets by polytopes . Proc. Amer. Math. Soc. 50 (1975) 351-357. MR 0380627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Rolf Schneider. Zonoids whose polars are zonoids . Proc. Amer. Math. Soc. 50 (1975) 365-368. MR 0470857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] M. Ali Khan. Approximately convex average sums of unbounded sets . Proc. Amer. Math. Soc. 43 (1974) 181-185. MR 0338928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] O. S. Rothaus. The volume of a region defined by polynomial inequalities . Proc. Amer. Math. Soc. 42 (1974) 265-267. MR 0331219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Rolf Schneider. Equivariant endomorphisms of the space of convex bodies . Trans. Amer. Math. Soc. 194 (1974) 53-78. MR 0353147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Nick M. Stavrakas. On the polygonal connectivity of polyhedra and the closure of open connected sets. Bull. Amer. Math. Soc. 79 (1973) 403-406. MR 0372754.
Abstract, references, and article information   
View Article: PDF

[116] Lawrence J. Dickson. Estimates for the Szegö and Poisson kernels of sufficiently rounded tube domains. Bull. Amer. Math. Soc. 78 (1972) 844-846. MR 0311948.
Abstract, references, and article information   
View Article: PDF

[117] Nick M. Stavrakas. The dimension of the convex kernel and points of local nonconvexity . Proc. Amer. Math. Soc. 34 (1972) 222-224. MR 0298549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 91 to 118 of 118 found      Go to page: 1 2 3 4